# SDR QMLA2018020518013

- Difficulty date: February 5, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N438CM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0830
- Aircraft time: 4,622 hours, 17,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Xmsn Deck
- Part time: 4,622 hours, 17,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 12 MONTH INSPECTION,  FOUND A CRACK APPROX 1.5 INCHES LONG ON THE RT FORWARD MAIN GEARBOX DECK AT THE TRANSITION TO THE CABIN ROOF ABOVE THE NR 4 BULKHEAD. THE CRACK IS LOCATED IN THE RADIUS OF THE DOUBLER THAT MAKES THE TRASITION. REPAIRED IAW SRM 51-71-53,8-7.
